MathSciNet Relay Station
MathSciNet bibliographic data
MR2015380 26D15 (34A40 35A25 45N05)
Meng, Fan Wei; Li, Wei Nian On some new integral inequalities and their applications. Appl. Math. Comput. 148 (2004), no. 2, 381–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement